ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Двухконфлюэнтные потенциалы Гойна для стационарного релятивистского волнового уравнения бесспиновой частицы

Азизбекян, Г. Г. and Манукян, А. М. and Мыхитарян, В. М. and Ишханян, А. М. (2018) Двухконфлюэнтные потенциалы Гойна для стационарного релятивистского волнового уравнения бесспиновой частицы. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 53 (4). pp. 373-381. ISSN 0002-3035

[img]
Preview
PDF
Download (204Kb) | Preview

    Abstract

    Представлены различные двухконфлюэнтные потенциалы Гойна для стационарного релятивистского волнового уравнения бесспиновой частицы. Физические потенциалы и энергетический спектр этого волнового уравнения связаны с уравнением Шредингера в том смысле, что все потенциалы, полученные для последнего, оказываются пригодными также и в случае рассматриваемого волнового уравнения. The variety of bi-confluent Heun potentials for a stationary relativistic wave equation for a spinless particle is presented. The physical potentials and energy spectrum of this wave equation are related to those for a corresponding Schrödinger equation in the sense that all the potentials derived for the latter equation are also applicable for the wave equation under consideration.

    Item Type: Article
    Additional Information: Bi-Confluent Heun Potentials for a Stationary Relativistic Wave Equation for a Spinless Particle
    Uncontrolled Keywords: Azizbekyan H.H., Manukyan A.M., Mekhitarian V. M., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Quantum Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 14 Jan 2019 10:41
    Last Modified: 12 Oct 2019 17:24
    URI: http://physics.asj-oa.am/id/eprint/3709

    Actions (login required)

    View Item